Skip to content
FREE SHIPPING ON US ORDERS $25+ | LOCAL PICK-UP AVAILABLE
FREE SHIPPING ON US ORDERS $25+ | LOCAL PICK-UP AVAILABLE

Percogesic Caplets Extra Strength 40 Caplets

Sold out
Original price $10.59 - Original price $10.59
Original price
$10.59
$10.59 - $10.59
Current price $10.59
  • Relieves minor aches and pains: Enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more; it also relieves runny noses and sneezing. Effective oral analgesic with enhanced pain relief; easy to swallow coated tablets.
  • Aspirin free: Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription. Take 2 tablets every 6 hours while symptoms persist; safe for adults and children 12 years and over
  • Warnings: Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 tablets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen. Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.
  • Ingredients: Active Ingredients: Acetaminophen - 500 mg (Pain reliever/Fever reducer), Diphenhydramine HCl - 12.5 mg (Antihistamine). Inactive Ingredients: Croscarmellose Sodium, FD&C Yellow No. 6 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, and Polyvinylpyrrolidone.
Purchase options
Select a purchase option to pre order this product
Countdown header
Countdown message


DAYS
:
HRS
:
MINS
:
SECS